Volume 6, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Intrinsic linking and knotting of graphs in arbitrary 3–manifolds

Erica Flapan, Hugh Howards, Don Lawrence and Blake Mellor

Algebraic & Geometric Topology 6 (2006) 1025–1035
Bibliography
1 J H Conway, C M Gordon, Knots and links in spatial graphs, J. Graph Theory 7 (1983) 445
2 J Foisy, A newly recognized intrinsically knotted graph, J. Graph Theory 43 (2003) 199 MR1985767
3 T Kohara, S Suzuki, Some remarks on knots and links in spatial graphs, from: "Knots 90 (Osaka, 1990)", de Gruyter (1992) 435
4 J Milnor, Towards the Poincaré conjecture and the classification of 3–manifolds, Notices Amer. Math. Soc. 50 (2003) 1226 MR2009455
5 J Morgan, G Tian, Ricci flow and the Poincaré Conjecture arXiv:math.DG/0607607
6 R Motwani, A Raghunathan, H Saran, Constructive results from graph minors: linkless embeddings, Foundations of Computer Science, 1988., 29th Annual Symposium on (1988) 398
7 G Perelman, Finite extinction time for the solutions to the Ricci flow on certain three-manifolds arXiv:math.DG/0307245
8 G Perelman, Ricci flow with surgery on three-manifolds arXiv:math.DG/0303109
9 N Robertson, P D Seymour, Graph minors XX: Wagner's conjecture, J. Combin. Theory Ser. B 92 (2004) 325
10 N Robertson, P Seymour, R Thomas, Sachs' linkless embedding conjecture, J. Combin. Theory Ser. B 64 (1995) 185 MR1339849
11 H Sachs, On a spatial analogue of Kuratowski's theorem on planar graphs—an open problem, from: "Graph theory (\Lagów, 1981)", Lecture Notes in Math. 1018, Springer (1983) 230 MR730653
12 H Sachs, On spatial representations of finite graphs, from: "Finite and infinite sets, Vol. I, II (Eger, 1981)", Colloq. Math. Soc. János Bolyai 37, North-Holland (1984) 649 MR818267
13 M Shimabara, Knots in certain spatial graphs, Tokyo J. Math. 11 (1988) 405 MR976575